P.S. I have been without oxy for 2 days but have taken about 30mg of hydo. Is that just prolongs anything or will hydro help with oxy withdrawel?? Maybe i won't even have any symptoms??? That would be great. Thanks again for any responses. jlb191
The worst part of withdrawl is no sleeping at night.
I am not too familar with percocet/oxycodone withdrawl.
They could not touch my addiction to heroin when I was sick.
my advice to you is to see your doc and ask for sleep aid.
or get some valium or xnax to sleep at night.
try to stay focused on the good you will do for your children and not the addiction which I am sure is mild.
If you are sincere about quitting, stop takeing opiates right away.
you cannot die from the withdrawl
Welcome to the forum. We never judge, we are all here for the same thing and many are where you are now. Tapering is an option, but since you have gone 2 days without oxy, you should try to keep going if you can, just my opinion. In a couple days the worst of the w/d should be over, with lingering effects after.
Look in the top right here in the health pages, the thomas recipe can help ease w/d's a bit. If you can find an over the counter sleep aid such as melatonin that can help too. I would suggest if you want to stay off them, get rid of any rx's so that pills are not available. Best of luck, this is a great support group so keep posting
Thank you for your post...I do have ativan 1mg I can take and it does help a bit. I took some last night to sleep but makes me too tired to take during the day. It is trying to get through the day that is so hard. I am dealing with 2 year old tantrums and a 5 year old that doesn't want to share...lol. It is hard not to get so agitated easy!!!! I really want to stop. There is always an excuse!! I cannot believe that i have even gotten to this point. Thank you for your support!
Thank you for writing. I will check out thomas recipe. I have seen some other post about that. Is that something you have tried before???
Thought if I made a post I might feel better. This is what's going on now. No oxy for 2 days, took my last hydro at 9am. I am starting to pace my house thinking about drugs. It is consuming my mind, feel like crying, took a half of ativan to try and help the agitation and not take it out on my children, called my husband begging him to call his dr for a refill on his meds, starting to feel a little sick to stomach. I think most of this is in my head!! I need to do something and get my mind of this. Ok, I know I can do it. There is nobody else I can talk to about this so I may keep posting my status. Most people think of me as mommy of the year and such a wonderful person. Boy, people would be so shocked if they only new the truth!!!
I hope your husband wont refill that script. That will only prolong this. You can get thru this. Make sure you are drinking plenty of fluids, take hot baths or showers if you are achy. Try and get some fresh air and go for a walk. exercise will help, Immodium for diarrhea. Bananas are good to eat during this time too. If you like music turn it on. You can do this!! We are here to support you.........sara
Just a reminder that any refill that you do get will also run out. It doesnt do any good to just put it off - - - at some point you have to deal with it. Why not try and deal with it before the 2 yr old is 5 and you are questioning your own parenting status because of the choices that you made earlier? Hope that you keep posting with thoughts, feelings, and any questions that you may have........follow saras advice and also try and follow the Thomas Recipe and the Amino Acid Protocols for a few weeks here..........and read your way through the Health Pages if you have too much free time. Best of luck to you - -